Open Access
Translator Disclaimer
2009 Integral points on threefolds and other varieties
Pietro Corvaja, Aaron Levin, Umberto Zannier
Tohoku Math. J. (2) 61(4): 589-601 (2009). DOI: 10.2748/tmj/1264084501


We prove sufficient conditions for the degeneracy of integral points on certain threefolds and other varieties of higher dimension. In particular, under a normal crossings assumption, we prove the degeneracy of integral points on an affine threefold with seven ample divisors at infinity. Analogous results are given for holomorphic curves. As in our previous works [2], [5], the main tool involved is Schmidt's Subspace Theorem, but here we introduce a technical novelty which leads to stronger results in dimension three or higher.


Download Citation

Pietro Corvaja. Aaron Levin. Umberto Zannier. "Integral points on threefolds and other varieties." Tohoku Math. J. (2) 61 (4) 589 - 601, 2009.


Published: 2009
First available in Project Euclid: 21 January 2010

zbMATH: 1250.11066
MathSciNet: MR2598251
Digital Object Identifier: 10.2748/tmj/1264084501

Primary: 11G35
Secondary: 11J97 , 14G25 , 32H30

Keywords: diophantine approximation , holomorphic curves , Integral points , Schmidt subspace theorem

Rights: Copyright © 2009 Tohoku University


Vol.61 • No. 4 • 2009
Back to Top